# SDR FDEA202402180183

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 39,808 hours, 21,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274609210
- Condition: Worn
- Location: Frm 63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK Y-2462 WORN AT FR63 REPAIRED THE WORN SEAT TRACK IN MAIN DECK Y-2462 AT FR63 PER A300-600F SRM53-10-16-201   PARA.4.THIS IS ACT A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
